Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 233, NWS Atlanta, GA

May 20, 2008Dade County, Walker County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 20, 2008, 3:59 PM EDT for Dade County, Walker County, Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2008, 3:59 PM EDT (19:59 UTC)
Expired
May 20, 2008, 4:45 PM EDT
In force
46 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Dade County, GA, Walker County, GA

The radar

The Northeast Alabama radar (KHTX), 82 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 2:59 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2008-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 572 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2008-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 225 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
572 J/kg
Mixed-layer CIN
-199 J/kg
Mixed-layer LCL
979 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
225 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 201959
SVRFFC
GAC083-295-202045-
/O.NEW.KFFC.SV.W.0233.080520T1959Z-080520T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT TUE MAY 20 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DADE COUNTY IN NORTHWEST GEORGIA
  WALKER COUNTY IN NORTHWEST GEORGIA

* UNTIL 445 PM EDT

* AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL.  THIS
  STORM WAS LOCATED 13 MILES WEST OF TRENTON...MOVING SOUTHEAST AT 41
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
  ENGLAND...HIGH POINT AND LA FAYETTE.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3482 8520 3477 8520 3477 8515 3472 8516
      3471 8505 3463 8504 3458 8507 3459 8553
      3500 8561
TIME...MOT...LOC 1959Z 293DEG 36KT 3483 8572

$$
1 follow-up statement
000 
WWUS52 KFFC 202019
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 PM EDT TUE MAY 20 2008

GAC083-295-202045-
/O.CON.KFFC.SV.W.0233.000000T0000Z-080520T2045Z/
DADE GA-WALKER GA-
420 PM EDT TUE MAY 20 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR WALKER AND SOUTHERN DADE COUNTIES...

AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED
HAIL. THIS STORM WAS LOCATED NEAR RISING FAWN...MOVING SOUTHEAST AT
29 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CLOUDLAND STATE PARK...CEDAR GROVE...DAVIS CROSSROADS...VILLNOW...
NAOMI...NOBLE...LINWOOD AND LA FAYETTE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3477 8520 3477 8515 3472 8516 3471 8505
      3463 8504 3462 8506 3458 8507 3459 8553
      3490 8558
TIME...MOT...LOC 2020Z 293DEG 25KT 3479 8554

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 12:04 PM EDT, 3 hours 55 minutes earlier.

Area forecast discussion, May 20, 12:04 PM EDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1204 PM EDT TUE MAY 20 2008

.UPDATE...
NO MAJOR CHANGES TO FORECAST UPDATE. TWEAKED POP AND WX GRIDS FOR
THIS AFTERNOON AND EVENING BUT KEPT POPS IN CHANCE CATEGORY.
BUMPED UP MENTION OF SVR STORMS THIS AFTERNOON AND EARLY EVENING.
COULD SEE THREAT OF SVR STORMS TO LATE EVENING.

WILL BE LAUNCHING AN 18Z RAOB...HOWEVER MODEL SOUNDINGS AND
MODIFIED MORNING RAOB STILL INDICATE STRONG INSTABILITY WILL BE
PRESENT THIS AFTERNOON AND EVENING. MLCAPE VALUES 1500-2000 J/KG
LIKELY. EVEN WITH SW TO WEST SFC WINDS...LOW LEVEL SHEAR ALSO
FORECAST TO BE SUFFICIENT FOR SUPERCELL STORMS AND POSSIBLY
TORNADOES. 0-6KM BULK SHEAR NEAR 40KTS AND 0-1KM SRH AROUND 150
M2/S2 AT 18Z-00Z. THE STRENGTH OF THESE PARAMETERS WERE NOT SEEN
WITH PREVIOUS MODEL RUNS AT THIS TIME YESTERDAY. HAVE ALREADY
BUMPED UP CONFIDENCE STATEMENTS IN HWO BUT STILL EXPECT ISOLATED
COVERAGE WITH DISCRETE SUPERCELLS. STRAIGHT-LINE HODOGRAPH ALSO
FAVORS SPLITTING SUPERCELLS SO WILL NEED TO BE ON OUR TOES WITH
POLYGON WARNINGS.

SNELSON

&&

.PREV DISCUSSION... /ISSUED 520 AM EDT TUE MAY 20 2008/

SHORT TERM /TODAY THROUGH THURSDAY/...
A COUPLE OF SHORT WAVES MOVING THROUGH OHIO VALLEY TODAY. SURFACE
LOW NOW OVER WEST VIRGINIA WILL MOVE OFF THE MID ATLANTIC COAST BY
AFTERNOON. THIS SHOULD PULL A FRONTAL BOUNDARY SOUTHWARD INTO
GEORGIA DURING THE AFTERNOON AND EVENING. INSTABILITY INCREASING
DURING THE DAY AND ISOLATED THUNDERSTORMS COULD BECOME SEVERE. SPC
HAS PLACED MOST OF THE CWA IN A SLIGHT RISK. STRONG LOW LEVEL JET
CROSSING NORTH GEORGIA TODAY SHOULD PRODUCE GUSTY WINDS OVER MUCH
OF THE CWA. HAVE ISSUED A WIND ADVISORY FOR THE NORTHERN
ZONES...WITH OTHER AREAS BORDER LINE. WESTERLY WINDS BRINGING
DRIER AIR INTO NORTH AND CENTRAL GEORGIA ON WEDNESDAY. HAVE LEFT
SLIGHT CHANCE POPS ACROSS SOUTHERN END OF CWA FOR WEDNESDAY IN
CASE SOME MOISTURE/INSTABILITY REMAINS IN THAT AREA. GEORGIA
REMAINING IN NORTHWEST FLOW ALOFT AND ANOTHER IMPULSE LOOKS LIKE
IT WILL SLIDE TO THE SOUTHEAST ON THURSDAY AND GIVE THE AREA
ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS.

LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
OLD FRONTAL BOUNDARY ACROSS SOUTH GEORGIA AND INTO THE LOWER
MISSISSIPPI VALLEY COULD TRIGGER SOME CONVECTION FOR THE CWA
THROUGH FRIDAY. AFTER THAT...MODELS HAVE BEEN CONSISTENT IN
SHOWING HIGH PRESSURE BUILDING IN FROM THE NORTHERN STATES. THIS
SHOULD BRING A CHANGE TO A DRIER AIR MASS FOR THE CWA THROUGH THE
REMAINDER OF THE LONG TERM.

AVIATION...
VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH THIS FORECAST PERIOD
OUTSIDE OF AREAS OF CONVECTION. MOISTURE WAS BEGINNING TO RETURN
OVER THE REGION EARLY THIS MORNING AHEAD OF A COLD FRONT OVER THE
OHIO VALLEY. THIS FRONT WILL SAG SOUTHWARD INTO THE STATE BY THIS
AFTERNOON...CONTINUING INTO CENTRAL GEORGIA OVERNIGHT. SCATTERED
CONVECTION IS EXPECTED TO DEVELOP ALONG AND AHEAD OF THIS FRONT BY
18Z ACROSS NORTH GEORGIA WITH THE FOCUS SHIFTING INTO CENTRAL
GEORGIA AFTER 00Z. WINDS ARE ALREADY BEGINNING TO GUST UP OVER
15 KTS ACROSS NORTH GEORGIA. WEST WINDS IN THE 12 TO 15 KT RANGE ARE
EXPECTED TO SPREAD OVER NORTH AND CENTRAL GEORGIA BY 14Z...GUSTING
AS HIGH AS 25 TO 30 KTS BETWEEN 16Z AND 22Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          85  57  80  51  84 /  50  30  10  10  20
ATLANTA         84  58  78  55  82 /  40  30   5  10  20
BLAIRSVILLE     79  48  74  45  77 /  50  20  10  10  20
CARTERSVILLE    85  51  78  47  80 /  40  20   5  10  20
COLUMBUS        88  66  83  59  87 /  30  30  10  10  20
GAINESVILLE     83  56  77  53  79 /  40  20  10  10  20
MACON           89  63  86  55  90 /  30  30  10  10  20
ROME            85  54  81  50  83 /  40  20  10  10  20
PEACHTREE CITY  85  56  78  50  84 /  40  30  10  10  20
VIDALIA         91  68  90  59  89 /  20  30  20  10  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA...
CHEROKEE...CLARKE...COBB...DADE...DAWSON...DEKALB...DOUGLAS...
FANNIN...FLOYD...FORSYTH...GILMER...GORDON...GWINNETT...HALL...
HARALSON...JACKSON...LUMPKIN...MADISON...MURRAY...NORTH FULTON...
OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK...SOUTH FULTON...
TOWNS...UNION...WALKER...WALTON...WHITE...WHITFIELD.

&&

13
Hazardous weather outlook, May 20, 10:30 AM EDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1030 AM EDT TUE MAY 20 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1030 AM EDT TUE MAY 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
ISOLATED TO A FEW SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH AND
CENTRAL GEORGIA THIS AFTERNOON AND EVENING.

.SYNOPSIS...
A COLD FRONT WILL MOVE INTO NORTH GEORGIA THIS AFTERNOON AND ACROSS
CENTRAL GEORGIA TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING
WINDS AND LARGE HAIL. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE
MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS WILL BE SOUTH OF
DALTON AND NORTH OF COLUMBUS TO DUBLIN...THIS AFTERNOON AND EVENING.
HOWEVER...ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE NORTH OF
DALTON AND SOUTH OF COLUMBUS TO DUBLIN.

.OTHER HAZARDS...
A WIND ADVISORY IS ALSO IN EFFECT TODAY FOR NORTH GEORGIA NORTH OF A
LINE FROM CARROLLTON TO ATLANTA AND ATHENS. WEST WINDS OF 15 TO 25
MPH CAN BE EXPECTED OVER NORTH GEORGIA...WITH GUSTS TO 35 MPH OVER
THE HIGHER TERRAIN OF THE NORTH GEORGIA MOUNTAINS.

.DISCUSSION...
MOISTURE IS INCREASING AHEAD OF AN APPROACHING COLD FRONT. CAPES
WILL INCREASE TO 1500 TO 2000 WITH LIFTED INDICES OF MINUS 3 TO
MINUS 5. WHILE THE INSTABILITY WILL BE SUFFICIENT FOR SEVERE
THUNDERSTORMS...A LIMITING FACTOR WILL BE WEAK LOW LEVEL SHEAR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND SATURDAY ACROSS
CENTRAL GEORGIA...AND ACROSS NORTH AND CENTRAL GEORGIA THURSDAY AND
FRIDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD REMAIN ALERT FOR POSSIBLE ACTIVATION THIS AFTERNOON.
EMERGENCY MANAGERS SHOULD MONITOR THE SITUATION.

BDL

In the hours before

Special weather statement, May 20, 3:36 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
336 PM EDT TUE MAY 20 2008

GAZ053-202000-
336 PM EDT TUE MAY 20 2008

...SIGNIFICANT WEATHER ALERT FOR 1/4 TO 1/2 INCH DIAMETER SIZED HAIL
IN COWETA COUNTY UNTIL 400 PM EDT...

AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
DEVELOPING THUNDERSTORMS ACROSS NORTHERN COWETA COUNTY...NEAR HANDY
AND SARGENT. THIS THUNDERSTORMS WILL BE CAPABLE OF PRODUCING SMALL
HAIL AND WIND GUSTS TO 40 MPH.  THE STORMS WILL MOVE EAST AT 35 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

19
Special weather statement, May 20, 3:49 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 PM EDT TUE MAY 20 2008

GAZ001-002-202015-
349 PM EDT TUE MAY 20 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN DADE AND WALKER
COUNTIES UNTIL 415 PM EDT...

AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TRENTON...MOVING EAST AT 40 MPH.  OTHER
STRONG TO SEVERE STORMS ARE IN NORTHEAST ALABAMA AND WILL APPROACH
THE AREA BY 430 PM.  WARNINGS MAY BE NECESSARY WITH THIS ACTIVITY IF
THE STORMS MAINTAIN THEIR STRENGTH OR INCREASE.

WIND GUSTS OF 45 MPH AND PEA SIZED HAIL ARE LIKELY AS THIS STORM
MOVES ACROSS DADE AND WALKER COUNTIES THROUGH 415 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE RISING FAWN...CLOUDLAND
STATE PARK...NEW ENGLAND...TRENTON...WILDWOOD...HINKLES...LOOKOUT
MOUNTAIN...ROSSVILLE...CHATTANOOGA VALLEY...HIGH POINT...DAVIS
CROSSROADS...FAIRVIEW...CHICKAMAUGA...NOBLE AND LINWOOD.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 4:20 AM EDTWind AdvisoryFFCBanks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 31 more15 hr
May 20, 3:48 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette33 min
May 20, 4:02 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Henry, Spalding43 min
May 20, 4:21 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton39 min
May 20, 4:29 PM EDTSevere Thunderstorm WarningFFCFannin, Murray, Whitfield61 min
May 20, 4:31 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker29 min
May 20, 4:39 PM EDTSevere Thunderstorm WarningFFCChattooga, Walker51 min
May 20, 4:47 PM EDTSevere Thunderstorm WarningFFCMorgan, Putnam43 min
May 20, 4:59 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Monroe36 min
May 20, 5:08 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon67 min
May 20, 5:11 PM EDTSevere Thunderstorm WarningFFCGreene25 min
May 20, 5:13 PM EDTSevere Thunderstorm WarningFFCGlascock, Warren32 min
May 20, 5:16 PM EDTSevere Thunderstorm WarningFFCTaliaferro44 min
May 20, 5:24 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Putnam51 min
May 20, 5:27 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd78 min
May 20, 5:31 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon, Pickens44 min
May 20, 5:33 PM EDTSevere Thunderstorm WarningFFCJefferson26 min
May 20, 5:39 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Union17 min
May 20, 5:49 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Washington41 min
May 20, 5:51 PM EDTTornado WarningFFCBartow, Cherokee15 min
May 20, 6:02 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington58 min
May 20, 6:08 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Forsyth, Fulton52 min
May 20, 6:25 PM EDTSevere Thunderstorm WarningFFCBartow, Paulding50 min
May 20, 6:31 PM EDTSevere Thunderstorm WarningFFCJefferson, Washington29 min
May 20, 6:33 PM EDTTornado WarningFFCCherokee, Cobb, Fulton27 min
May 20, 6:35 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk55 min
May 20, 6:40 PM EDTSevere Thunderstorm WarningFFCGwinnett65 min
May 20, 6:44 PM EDTTornado WarningFFCDeKalb, Gwinnett46 min
May 20, 6:51 PM EDTTornado WarningFFCHaralson, Polk34 min
May 20, 7:02 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale, Walton58 min
May 20, 7:05 PM EDTSevere Thunderstorm WarningFFCClayton, Cobb, DeKalb, Fulton40 min
May 20, 7:14 PM EDTTornado WarningFFCCobb, DeKalb, Fulton31 min
May 20, 7:19 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson, Paulding56 min
May 20, 7:41 PM EDTSevere Thunderstorm WarningFFCMorgan, Oconee34 min
May 20, 7:58 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oglethorpe, Putnam47 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.